advertisement
Question
Posted by: Concerned | 2010/11/02

2 periods in a month

Hi there,

Im not sure if this has to do with the pill Yaz, since ive been on it for a year already... but twice now i have had my period 2 times in a month, usually 2 weeks before i am to properly start, i have a period for up to 10 days... and i have menstrual pains along with it... Is this a problem? What could be the cause?
Please advise if u can...
Thanx...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like breakthrough bleeding and may mean that the Pill is not strong enough for you. However, there are other causes of irregular bleeding which have nothing to do with the Pill - cysts and polyps for example. I would suggest that you see your gynaecologist for a check-up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: concerned | 2010/11/05

Thank you for the reply!

Reply to concerned
Posted by: gynaedoc | 2010/11/04

It sounds like breakthrough bleeding and may mean that the Pill is not strong enough for you. However, there are other causes of irregular bleeding which have nothing to do with the Pill - cysts and polyps for example. I would suggest that you see your gynaecologist for a check-up.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement